EconPapers    
Economics at your fingertips  
 

(2n − 1)‐Point Ternary Approximating and Interpolating Subdivision Schemes

Muhammad Aslam, Ghulam Mustafa and Abdul Ghaffar

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We present an explicit formula which unifies the mask of (2n − 1)‐point ternary interpolating as well as approximating subdivision schemes. We observe that the odd point ternary interpolating and approximating schemes introduced by Lian (2009), Siddiqi and Rehan (2010, 2009) and Hassan and Dodgson (2003) are special cases of our proposed masks/schemes. Moreover, schemes introduced by Zheng et al. (2009) can easily be generated by our proposed masks. It is also proved from comparison that (2n − 1)‐point schemes are better than 2n‐scheme in the sense of computational cost, support and error bounds.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/832630

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:832630

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:832630